Since 2009 Served More Than 300,000 Customers

0

Your Cart is Empty

Motrin, click to see all items.

SKU: XCB5045158
UPC: 300450409805

Motrin Ibuprofen Pain Reliever 200mg Liquid Capsule Gels - 80 ea

Motrin Ibuprofen Pain Reliever 200mg Liquid Capsule Gels - 80 ea

  • Relief from Joint and back ache
  • Temporarily relieves minor pain and reduces fever
  • Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain
  • Contains 200 mg of ibuprofen
  • Safe and effective when used as directed